# SDR AALA201704179047

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 76,506 hours, 11,272 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Accumulator
- Part number: FE256000
- Part serial: 1041
- Condition: Low Pressure
- Location: Zone 800
- Part time: 76,506 hours, 11,272 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. LEFT HAND EMERGENCY DOOR, DOOR ASSIST ACCUMULATOR LOW PRESSURE. SERVICED LEFT HAND EMERGENCY DOOR ACCUMULATOR.
